I think my weight gain has somethimg to do with the paxil, snacks, that hubby likes to have in the house. Don't get me wrong I really don't have to eat those snacks but I do at night.
I experienced the hair loss, but it isnt to the extreme that you look like a cancer patient, no, it thins out.
The brain fog is a pain, its like looking out with a mist between you and the world, but you can cope and function.
Your concentration/memory levels will not be the same, so writing things down will help you.
You lose muscle while on treatment, so exercising if you can will help to retain some of this, even just walking will help because it will come back as flab if you dont.
There is a rash, but if you hunt around and read what others have tried there will be something that will work for you.
You can still see your friends, but on days when you are able to cope, you will be tired etc.
People do continue to work, if you dont try you wont know, if it gets to be too much, drop back some hours.
Having a friend or family member around will also help, someone that will be able to sit down with you and explain a situation if you become confused, this happens.
Drink lots of water.
Try not to worry and put yourself in panic mode before you start, just go day by day on the treatment, go with the flow, worrying wont help.
After saying all that, you may not experience these side effects, not all do.
Hope this helps.
Girl, you gotta quit worrying so much!!! At this point, you really don't know how you are going to react to the meds and everyone is different. I've read many posts where people actually gain weight on tx as well. It just depends on the individual and I think as you go through tx you'll have a better of idea of how things will go for you. I used to be a planner as well, almost to the point of OCD. Love to have my ducks in a row at all times and always took pride in the fact the I was usually one step ahead of the game. Right now, if I can just keep up with my job and eat a healthy meal every day I consider myself in good shape. My priorities have changed and I'm glad I had enough sense to figure out I couldn't be super woman anymore. I still look forward to things but it isn't as important in my life right now. I want to get rid of this disease and I'll do whatever it takes to get there. The reality of tx is there are those sx and it's so different with everyone. Personally, I don't care if all my hair falls out or I gain or lose weight or I look look like a troll. Knowing I have a chance to become healthy and my liver will last the rest of my life makes everything else pale in comparison. Everyone has their own sense of who they are and what makes them feel good about themselves so I'm not saying my attitude is correct, it's just the only way I know how to cope effectively with what is happening to me mentally and physically. If I'm lucky enough to treat for the full 48 wks and reach SVR, I'll deal with the "after treatment life" then. Just too much to think about right now, or it is for me anyway. Try not worry, and just let things take their course.
I'm 4 weeks off tx now, and so far haven't gained any weight back. My Dr. said to watch what I eat, because metabolism slows(or goes back to normal). As far as the hair, yep I lost some, and it's growing back and looks like I have a wispy mohawk on top. I was able to continue working for the most part. I had a week where my hemoglobin dropped and they put me on procrit. I took the entire week off. I didn't get the rash too bad, but a spot on my eyelid bugged me to no end. Cortisone cream helped and it's gone now. My energy is coming back, and I still have brain fog, but that seems to be getting better. I still make lists so I don't forget things. That could just be me being 50! LOL.
I wish you all the best with your tx. This is a great forum with lots of wonderful people who care!
I lost about 10 pounds and gained 5 back, I am working out and not dieting in any way. So I did not experience any extra weight gain that some others have.
thanks for the nice post. Your attitude is very correct and should be followed by all of us.I pesonally did not have too many side effects and continued to work without taking any leave for my 72 weeks plus . Unfortunately no SVR for me. Weight I also lost and gained back.I think I could have contiued as my hep said I should on low dose for many many years.